# SDR REXA2021090200667

- Difficulty date: August 6, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 601R1342512
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CENTER FITTING,  INBD BUSHING LUGS FOUND TO BE CORRODED UPON REMOVAL OF BUSHINGS.  REPAIRED RH AILERON CENTER FITTING  INBD BUSHING LUGS IAW REO 670-57-61-237 REV-.
